# SDR SWAA2019102238105

- Difficulty date: October 11, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 62,391 hours, 36,917 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R\H HORIZONTAL STABILIZER #4 RIB, CRACKED AT #3 STIFFENER LOWER END.          / REPAIRED #4 RIB PER SRM.
